# SDR AALA202001319017

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,500 hours, 26,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  EMERGENCY EXIT SIGN ILLUMINATED CONTINUOUSLY WHEN NO SMOKING LIGHT SWITCH WAS ON AND DISPLAYED DISCREPANCIES. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND PERFORMED SATISFACTORY EXIT SIGN LIGHT OPERATIONAL CHECK.
